# SDR IPXA2023063093558

- Difficulty date: June 9, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 25,944 hours, 15,848 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279206223
- Part serial: NA
- Condition: Corroded
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IC*MAJOR REPAIR* AFT CABIN SEAT TRACK AT -Y450 AT FRAME 78 IS CORRODED.REMOVED, FABRICATED, AND INSTALLED IAW RCD 293485 AND SRM 53-10-16-201.
